Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Distribution of Hecke eigenvalues
HTML articles powered by AMS MathViewer

by Hirofumi Nagoshi PDF
Proc. Amer. Math. Soc. 134 (2006), 3097-3106 Request permission

Abstract:

We give two results concerning the distribution of Hecke eigenvalues of $SL(2, \mathbb {Z})$. The first result asserts that on certain average the Sato-Tate conjecture holds. The second result deals with the Gaussian central limit theorem for Hecke eigenvalues.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F30, 11K99
  • Retrieve articles in all journals with MSC (2000): 11F30, 11K99
Additional Information
  • Hirofumi Nagoshi
  • Affiliation: Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-2181, Japan
  • Email: nagoshih@ybb.ne.jp
  • Received by editor(s): March 10, 2003
  • Received by editor(s) in revised form: March 26, 2004
  • Published electronically: June 5, 2006
  • Communicated by: Wen-Ching Winnie Li
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 3097-3106
  • MSC (2000): Primary 11F30, 11K99
  • DOI: https://doi.org/10.1090/S0002-9939-06-08709-0
  • MathSciNet review: 2231890